# SDR AALA200802396A

- Difficulty date: October 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 26,685 hours
- Engine: Pwa JT8D219
- Engine time: 10,635 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

ORD INFLIGHT - CREW REPORTED SUSPECTED NUMBER ONE ENGINE COMPRESSOR STALL DURING CLIMB THROUGH 25000 FEET.  FELT AND HEARD BANG N1 ENGINE PRESSURE RATIO RAPID FLUCTUATION.  CREW BROUGHT ENGINE TO IDLE.  FLIGHT ATTENDANTS REPORTED EXTREME VIBRATION ON LEFT SIDE OF AIRCRAFT.  CREW SHUT ENGINE DOWN AND VIBRATION STOPPED.  LANDED ORD WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE ON 27 OCT AT ORD DUE TO BOROSCOPE FINDINGS.
